# SDR CALA2014043090933

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 38,585 hours, 16,836 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STUCK ON, WILL NOT TURN OFF WHEN ACFT IS UNPOWERED.  REPLACED AFT FLIGHT ATTENDANT ANT PANEL IAW MM23-73-13-000-001-A, OPERATIONS CHECKED GOOD.
